# SDR SWAA2021072999188

- Difficulty date: July 9, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS794 - BS847 RBL25 WL156. / REMOVED AND INSTALLED NEW SUBTHRESHOLD WEB AT AFT CARGO BAY BS794-BS847 RBL25. IAW SRM 51-40-02; SRM; 51-10-02; SRM 53-60-15-1A-1; DWG 146A8340; DWG 146A8120
